# SDR ASAA2015050611753

- Difficulty date: May 6, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 20,004 hours, 6,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750252
- Condition: Cracked
- Location: Bs 727h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT TRANSITION PANEL CRACKED BS 727H.  ACFT GROUNDED. REMOVED DAMAGED SECTION OF AFT CARGO COMPARTMENT RT TRANSITION PANEL IAW SRM 53-00-532R-5, REPAIR 5. LOCATED AND DRILLED TRANSITION PANEL REPAIR PARTS IAW SRM 53-00-532R-5, REPAIR 4 AND SRM 51-40-05. ALODINED AND PRIMED REPAIR PARTS IAW SRM 51-20-01. APPLIED TOPCOAT TO REPAIR PARK IAW AMM 51-21-73. INSTALLED TRANSITION PANEL PARTS IAW SRM 51-40-02 AND SRM 53-00-532R-5, REPAIR 5. DOT REMOVED.
